# SDR SWAA2017091816377

- Difficulty date: August 22, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 55,927 hours, 32,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A13225
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C BAY FORWARD SIDE BULKHEAD UPPER CHORD CRACKED AT BS 663, LBL 8.  REPAIRED CHORD IAW ER AND EA.
